| Model Number |
BF-1T180 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation found plastic distal end cover was burned.Based on the results of the investigation, it is likely that the following led to the malfunction: cause traced to component failure.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device evaluation, the bronchovideoscope exhibited the plastic distal end cover was burned.There was no patient involvement.